ITEM METADATA RECORD
Title: New Euler-Maclaurin Expansions and their Application to Quadrature over the s-Dimensional Simplex
Authors: De Doncker, Elise # ×
Issue Date: 1979
Publisher: Amer. Math. Soc., Providence, RI
Series Title: Mathematics of Computation vol:33 pages:1003-1018
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science